# SDR SWAA2014062329272

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 18,129 hours, 10,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC1453
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SKIN RIB CRACKED AT STATION 175.5 AT AFT SPAR.  REPAIRED RIB IAW EA.
